# SDR AALA201707179013

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 48,609 hours, 15,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 4DEF IS INOPERATIVE.  SECURED EMERGENCY LIGHT SIDEWALL CONNECTOR.  OPERATIONAL CHECKED GOOD IAW AMM 33-51-00.
